If you have the Paragard, and have suddenly heavy bleeding, cramping, etc., it could be a sign of infection. Even though they can be good for up to 10 years, it doesn't mean that all women will be problem-free for that long. https://www.mayoclinic.org/tests-procedures/paragard/about/pac-20391270
I don't know about the issue with a small uterus and no kids, but for sure, it can have lots of side effects and complications.
It's also possible that you have another infection happening, like an STD (and I don't know your risk factors, so that may not be an issue), pelvic inflammatory disease (from an untreated STD or bacterial vaginosis, or an unknown cause).
If your doctor is recommending removing it, that may be a good idea. It could be causing problems with your hormones, even if you don't have an infection. It might be worth getting it removed to see how you feel.
Follow up with your doctor for sure, though, because this could be an infection. If you're at risk for an STD, make sure they do testing.
Feel better, and let us know what happens.
Okay, you went to the doctor? They did a pregnancy test? When I put in info to search for what may be going on with you, that type of bleeding on the paraguard can be a sign of ectopic pregnancy. I'm sure they ruled that out, right? Then I'd want to know what your hormones are doing. A blood test could determine both of those. Too much progesterone production is known to cause non stop bleeding and spotting too besides the other possibilities. I personally think you need to go back to your doctor for more follow up on this. Let us know how it goes!